# SDR N6WA2016100401

- Difficulty date: October 4, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 30,197 hours, 20,534 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN. OPENED MAIN CABIN DOOR AND PERFORMED OPS TEST IAW AMM 52-11-00.   OPS CHECKED GOOD.
